# SDR FDEA201301210154

- Difficulty date: January 21, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: A53610797222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT CEILING TEE FITTING AT SEAT TRACK 5L CORRODED AT FR 14 AROUND   CLIPNUT.  R & R TEE FITTING DUE TO BEYOND REPAIR IAW SRM 51-72-10, PAGE 2, PARA. 5.  REPROTECTED FASTENERS IAW SRM 51-75-10.
